AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Need some help here guys: abscess problems..
Old
  (#1)
AnaSCI MEMBER
 
Offline
Posts: 62
Join Date: Jul 2006
Need some help here guys: abscess problems.. - 01-06-2008, 03:57 PM

So I injected one cc of Stealth SuperTest into my quad last Sunday (7 days ago)

On Monday (New Year's Eve and my brother's wedding), it started to hurt. I was a little drunk and feeling no pain so I was dancing anyway.

I woke up Tuesday and could barely walk. It has been red and inflamed all week, and warm to the touch. I also have had some feverish feelings here and there.

I went to my doctor on Friday, who prescribed some antibiotics, and told me to stay off it and DO NOT MASSAGE IT.

I have been doing that since. Now I have a hard lump in my quad that hurts like hell.

Will this go away from antibiotics alone?
Should I massage the area to try and disperse it?

Please any advice or stories would be helpful..

thanks,
Prime
   
Reply With Quote
Old
  (#2)
Banned
 
Offline
Posts: 11
Join Date: Jan 2008
01-07-2008, 12:56 AM

Nah youre ok. quad shots are crucial especially on top. i would stay away from them. go n youre delt you can do front mid (my favorite) and back delt. i SWARE i did the same as you one time . i did a quad shot then went to mardi gras in new orleans, walking roughly 3 miles- then slept in my car- no money for hotel lol- and MAN! when i woke up i rly couldent walk. this was some UD UG bullshit winny i threw away tho. this coulda been worse lol. i just suck it up though i love it. it lets you know its workin.
   
Reply With Quote
Old
  (#3)
Registered User
 
Offline
Posts: 478
Join Date: Jun 2006
01-07-2008, 01:36 AM

Quad and Delts are easy to hit veins, or superficial tissue etc...i go through the Glute. it's larger area, easier, and never have bad problems at all. Injections circulate the same way no matter where you go, so why not take it the easiest.


PS. When I lump up I massage depp into it and separate it and then do good leg workout and I'm straight. Maybe try that.
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 63
Join Date: Dec 2007
01-07-2008, 04:29 AM

I agree, very normal for a quad shot. I had the same problem with 1 cc of 250 sus. I was sore for three days and then it went away. Supertest is stronger therefore a thicker oil so make sure if you do it again you are useing at least a inch and a half pin you need to go in deep , and make sure you use alcahol so you avoid infection.
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 62
Join Date: Jul 2006
01-08-2008, 10:37 PM

Yeah, dont think I'll ever shoot in the quad again no matter what the product.

I usually shoot in the ventro-glute, but I was getting bored with that... never again.

Now it looks like i have an egg in my leg (well, maybe half an egg). My doctor insists that it won't have to be lanced and drained, and too stop being such a baby about it.

So I guess I will try to forget about it, and never put a pin in the quad again.

Thanks guys.
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
Offline
Posts: 7
Join Date: Jul 2008
07-19-2008, 10:40 AM

Hey Prime, did you end up having the same problem when you injected elsewhere? Curious, because I have exactly what you've described in every place I've injected the stealth test prop. I think the delts have been the worst. It has also resulted in some occasional flu-like symptoms like body aches.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 12:24 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.